Aa
Aa
A
A
A
Close
Avatar universal

overuse on vicodin

started taking vicodin for about 2 months and I'm trying to ween myself of of it. I have noticed some things like sweaty palms,trouble sleeping and racing heart beat that keeps me up at night. my question is, what is the best way to ween your way off of it yourself?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
If you are only 2 months into usage, then I say quit cold turkey.  The WD will not be that bad.  Not many people are capable of weaning.....it takes will power and strength to not cheat, and stick with the program.

How much have you been using a day?
Helpful - 0
Avatar universal
cold turkey would be best with the short time you took them
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.